American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information   
View Article: PDF

[2] Leon Strauss. Poles of a two-variable $P$-adic complex power . Trans. Amer. Math. Soc. 278 (1983) 481-493. MR 701506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Freydoon Shahidi. On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. 2 (1980) 462-464. MR 561534.
Abstract, references, and article information   
View Article: PDF

[4] Jack Diamond. The $p$-adic gamma measures . Proc. Amer. Math. Soc. 75 (1979) 211-217. MR 532138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Neal Koblitz. Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure . Trans. Amer. Math. Soc. 242 (1978) 261-269. MR 0491622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Samuel S. Wagstaff. Zeros of $p$-adic $L$-functions . Math. Comp. 29 (1975) 1138-1143. MR 0387253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1